# SDR SWAA2021122745647

- Difficulty date: November 18, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N461WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32465
- Aircraft time: 59,271 hours, 35,159 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Part number: 192F
- Condition: Corroded
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACCESS PANEL 192F AT FWD AND AFT ANTENNA INTERFACE WITH CORROSION ; / [01] CLEANED AREA IN REFERENCE B-737 SRM 51-10-02- 0G-0AND FOUND OUT LIMITS IN REFENCES B-737 SRM 53-40-70-1A-1; [02] PAINTED ON ACCESS PANEL 192AT AS REQUURED REF B-737 AMM 51-21-73-370-803; [03] VERIFIED PAINT; [04] CORRECTION: PANEL 192F; [05] REPLACED PANEL 192F IN REFERENCE. B737 SRM 51-42-02-0G-0; [06] CORRECTION PANEL 192F WAS REPLACED AND PAINTED; [07] PANEL 192F WILL BE INSTALLED ON CARD TTG8Q006Q1F3
